Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Upper lips injured in accident. Took absorbable stitches, swelling inside. What to do?

sir i had met wit accident. my upper lips had got injured nd bleeded too much. then i took stiches absorbable stiches there. the stiches are absorbeb, but at that place i have got a swelling inside kindoff like a round ball. i waited a month for it to go, but its still there. i have no pain on the swelling unless i press it hard. the swelling is hard from inside. suggest me whats this and what to do. thanks
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

The swelling could be a scar tissue after the injury.

The chance of it being due to the sutures is less, as you mentioned that the doctor used absorbable sutures.

If the swelling does not subside, you may consult your doctor.

Best wishes,
Dr Sudhir Kumar MD DM
Apollo Hospitals, Hyderabad
Answered: Sun, 24 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor